# SDR ASAA2021102636408

- Difficulty date: October 26, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 51,050 hours, 15,164 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNSUCCESSFUL AUTOLAND. THE AUTOTHROTTLES DID NOT DISENGAGE UPON TOUCHDOWN. THIS CAUSED THE SPEEDBRAKE TO RETRACT DUE TO THE THROTTLES MOVING FORWARD. EVERTHING ELSE WAS NORMAL. A/C TOUCHED DOWN IN LANDING ZONE HGS AIII WAS NORMAL NO APP WARN. GROUNDED - YES. ACCOMPLISHED AUTOTHROTTLE BITE TEST PER B737-800 FIM 22-31 TASK 801, CURRENT STATUS HAS NO FAULTS. INFLIGHT FAULTS HAS NO FAULTS. PERFORMED AUTOTHROTTLE OPERATIONAL TEST PER B737-800 AMM 22-31-00-710-801. OPERATIONAL TEST PASSED. PERFORMED DFCS BITE GROUP #49 LAND VERIFY TEST PER AMM 22-11-00-700-801. LAND VERIFY TEST PASSED. ALSO PERFORMED HGS SYSTEM TEST PER SMM 34-36-00 HGS SYSTEM TEST PASSED. APPROACH SURVEY COMPLETED FOR BOTH. A/C RELEASED FROM MEL'S 22-4B AND 22-99B C/N 26024581 REMOVED. SEAMC DAVE NOTIFIED.
